Bulletin of the American Mathematical Society

Review: L. Bieberbach, Analytische Geometrie

T. H. Gronwall

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 7 (1930), 471-472.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494126

Citation

Gronwall, T. H. Review: L. Bieberbach, Analytische Geometrie. Bull. Amer. Math. Soc. 36 (1930), no. 7, 471--472. https://projecteuclid.org/euclid.bams/1183494126


Export citation